# SDR IPXA2023080320184

- Difficulty date: December 6, 2022
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 64,286 hours, 21,436 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141T385019
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FUSELAGE SKIN DAMAGE BETWEEN STA 220.5 TO 228.5 AND S-16L TO S-17L REPAIR***AWE/REPAIR***  ACCOMPLISHED REPAIR I.A.W EO-87808-REQ1 REV1. ATTACHEMENTS ARE UPLOADED. JOB COMPLETED. REVIEWED
